Alert archive / Alabama / River Flood Warnings in 2010
River Flood Warning 13, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Feb 5, 2010, 8:27 AM CST for 5 counties in Alabama. It took effect at Feb 6, 2010, 9:34 AM CST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2010, 8:27 AM CST (14:27 UTC)
- In effect from
- Feb 6, 2010, 9:34 AM CST
- Expired
- Feb 7, 2010, 7:10 PM CST
- In force
- 34 hr
- Issued by
- NWS Birmingham, AL
- Flood severity
- Minor
Counties Autauga County, AL, Dallas County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL
The river
Written for the forecast point Alabama River at Montgomery (MGMA1).
- Action stage
- 26 ft
- Minor stage
- 35 ft
- Moderate stage
- 45 ft
- Major stage
- 53 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02419988, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
191 WGUS44 KBMX 051427 FLWBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 827 AM CST FRI FEB 5 2010 ...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... ALABAMA RIVER AT MONTGOMERY AFFECTING AUTAUGA...DALLAS...ELMORE... LOWNDES AND MONTGOMERY COUNTIES. .HEAVY RAINFALL OF TWO TO THREE INCHES DURING THE PAST 24 HOURS IS PRODUCING RISES ON THE ALABAMA RIVER...AND A FLOOD WARNING IS IN EFFECT AT MONTGOMERY FOR MINOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY SATURDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC001-047-051-085-101-060227- /O.NEW.KBMX.FL.W.0013.100206T0342Z-100207T0913Z/ /MGMA1.1.ER.100206T0342Z.100206T1200Z.100206T2113Z.NO/ 827 AM CST FRI FEB 5 2010 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A * FLOOD WARNING FOR THE ALABAMA RIVER AT MONTGOMERY. * FROM THIS EVENING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM FRIDAY THE STAGE WAS 27.2 FEET. * FLOOD STAGE IS 35 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 36.5 FEET BY SATURDAY MORNING . THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON . * IMPACT...AT 35 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA BEGINS. FLOODING OF THE GOLF COURSE AT MAXWELL AIR FORCE BASE AND PORTIONS OF RIVER ROAD OCCURS AT STAGES ABOVE 30 FEET. $$
5 follow-up statements
035 WGUS84 KBMX 060203 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 803 PM CST FRI FEB 5 2010 ...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY SATURDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC001-047-051-085-101-061403- /O.EXT.KBMX.FL.W.0013.100206T1800Z-100207T0600Z/ /MGMA1.1.ER.100206T1800Z.100206T1800Z.100206T1800Z.NO/ 803 PM CST FRI FEB 5 2010 THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY. * FROM SATURDAY AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM FRIDAY THE STAGE WAS 32.6 FEET. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW EARLY AFTERNOON . * IMPACT...AT 35.0 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA BEGINS. $$
139 WGUS84 KBMX 061541 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 941 AM CST SAT FEB 6 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE SUCARNOOCHEE RIVER AT LIVINGSTON... ...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM... .RECENT HEAVY RAINFALL OVER THE TOMBIGBEE...ALABAMA...BLACK WARRIOR AND AND SUCARNOOCHEE RIVERBASINS HAD GIVEN RISE TO FLOOD WARNINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC063-065-091-107-119-070341- /O.EXT.KBMX.FL.W.0014.000000T0000Z-100208T1259Z/ /AVLA1.1.ER.100205T2052Z.100206T1800Z.100208T0059Z.NO/ 941 AM CST SAT FEB 6 2010 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM SATURDAY THE STAGE WAS 124.2 FEET. * FLOOD STAGE IS 122.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 124.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING . $$ ALC063-065-091-119-070341- /O.EXT.KBMX.FL.W.0015.100206T1800Z-100211T0600Z/ /DLDA1.1.ER.100206T1800Z.100208T1800Z.100210T1800Z.NO/ 941 AM CST SAT FEB 6 2010 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SATURDAY THE STAGE WAS 67.1 FEET. * FLOOD STAGE IS 68.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 71.9 FEET BY EARLY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON. $$ ALC063-065-091-070341- /O.EXT.KBMX.FL.W.0009.000000T0000Z-100210T2229Z/ /WLDA1.1.ER.100206T0517Z.100208T0000Z.100210T1029Z.NO/ 941 AM CST SAT FEB 6 2010 THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 91.9 FEET. * FLOOD STAGE IS 90.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 93.9 FEET BY TOMORROW EVENING . THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * IMPACT...AT 94.0 FEET...SOME SECONDARY ROADS IN THE AREA BEGIN TO FLOOD AT 94 FEET. FLOODING OF FARM AND PASTURELANDS CONTINUES $$ ALC001-047-051-085-101-070341- /O.EXT.KBMX.FL.W.0013.100206T1534Z-100208T0100Z/ /MGMA1.1.ER.100206T1012Z.100207T0000Z.100207T1300Z.NO/ 941 AM CST SAT FEB 6 2010 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 35.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING . * IMPACT...AT 35.0 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA BEGINS. $$ ALC119-061611- /O.CAN.KBMX.FL.W.0010.000000T0000Z-100208T0900Z/ /LVNA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 941 AM CST SAT FEB 6 2010 THE FLOOD WARNING IS CANCELLED FOR THE SUCARNOOCHEE RIVER AT LIVINGSTON. * AT 9:30 AM SATURDAY THE STAGE WAS 16.1 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 17.1 FEET TOMORROW MORNING . * IMPACT...AT 18.0 FEET...FLOODING OF FARMLANDS AROUND LIVINGSTON OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND $$
220 WGUS84 KBMX 070154 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 754 PM CST SAT FEB 6 2010 ...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY... A FLOOD WARNING REMAINS IN EFFECT FOR THE ALABAMA RIVER AT MONTGOMERY. HOWEVER...THE RIVER HAS CRESTED AND IS FORECAST TO FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC001-047-051-085-101-071354- /O.EXT.KBMX.FL.W.0013.000000T0000Z-100208T0112Z/ /MGMA1.1.ER.100206T1012Z.100206T2100Z.100207T1312Z.NO/ 754 PM CST SAT FEB 6 2010 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SATURDAY THE STAGE WAS 35.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING . * IMPACT...AT 35.0 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA BEGINS. $$
305 WGUS84 KBMX 071329 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 729 AM CST SUN FEB 7 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM... ...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY... ...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM... .RECENT HEAVY RAINFALL ACROSS LONG SATURATED GROUNDS HAS CAUSED RAPID RUNOFF ACROSS THE TOMBIGBEE, THE ALABAMA, AND BLACK WARRIOR DRAINAGE BASINS RESULTING IN FLOOD WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED MONDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC063-065-091-107-119-071359- /O.CAN.KBMX.FL.W.0014.000000T0000Z-100208T0129Z/ /AVLA1.1.ER.100205T2052Z.100206T1500Z.100207T0256Z.NO/ 729 AM CST SUN FEB 7 2010 THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM. * AT 6:00 AM SUNDAY THE STAGE WAS 120.1 FEET. * FLOOD STAGE IS 122.0 FEET. * FELL BELOW FLOOD STAGE AT 8:56 PM SATURDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 117.2 FEET BY MONDAY MORNING . $$ ALC063-065-091-119-080129- /O.CON.KBMX.FL.W.0015.000000T0000Z-100211T0600Z/ /DLDA1.1.ER.100206T1705Z.100208T1800Z.100210T1800Z.NO/ 729 AM CST SUN FEB 7 2010 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM SUNDAY THE STAGE WAS 70.8 FEET. * FLOOD STAGE IS 68.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 72.1 FEET BY EARLY MONDAY AFTERNOON . THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY AFTERNOON. $$ ALC063-065-091-080129- /O.CON.KBMX.FL.W.0009.000000T0000Z-100210T2324Z/ /WLDA1.1.ER.100206T0517Z.100207T1300Z.100210T1124Z.NO/ 729 AM CST SUN FEB 7 2010 THE FLOOD WARNING CONTINUES FOR THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 94.3 FEET. * FLOOD STAGE IS 90.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * IMPACT...AT 94.0 FEET...SOME SECONDARY ROADS IN THE AREA BEGIN TO FLOOD AT 94 FEET. FLOODING OF FARM AND PASTURELANDS CONTINUES $$ ALC001-047-051-085-101-080128- /O.EXT.KBMX.FL.W.0013.000000T0000Z-100208T0215Z/ /MGMA1.1.ER.100206T1012Z.100206T2100Z.100207T1415Z.NO/ 729 AM CST SUN FEB 7 2010 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM SUNDAY THE STAGE WAS 35.1 FEET. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. * IMPACT...AT 35.0 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA BEGINS. $$
136 WGUS84 KBMX 080110 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 710 PM CST SUN FEB 7 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE ALABAMA RIVER AT MONTGOMERY... .THE ALABAMA RIVER AT MONTGOMERY HAS FALLEN BELOW FLOOD STAGE. HOWEVER...THE RIVER REMAINS WELL ABOVE THE ACTION STAGE AT MONTGOMERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC001-047-051-085-101-080140- /O.CAN.KBMX.FL.W.0013.000000T0000Z-100208T0215Z/ /MGMA1.1.ER.100206T1012Z.100206T2100Z.100207T1311Z.NO/ 710 PM CST SUN FEB 7 2010 THE FLOOD WARNING IS CANCELLED FOR THE ALABAMA RIVER AT MONTGOMERY. * AT 6:00 PM SUNDAY THE STAGE WAS 34.1 FEET. * FELL BELOW FLOOD STAGE AT 7:11 AM SUNDAY. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 30.3 FEET BY TUESDAY MORNING. * IMPACT...AT 35.0 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA BEGINS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Feb 5, 6:33 AM CST, 1 hour 54 minutes earlier.
Area forecast discussion, Feb 5, 6:33 AM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 633 AM CST FRI FEB 5 2010 .UPDATE...FOR EXPIRED WATCH/ADVISORY. && .DISCUSSION... BOTH THE WIND ADVISORY AND FLASH FLOOD WATCH HAVE BEEN ALLOWED TO EXPIRE. HAVE ALSO ADJUSTED POPS FOR PROGRESSION OF LOW AND RAIN SWATH. LESS WIDESPREAD RAINFALL STILL POSSIBLE BEHIND THIS MAIN SWATH FOR TODAY AS UPPER LOW APPROACHES. WILL SEND UPDATED PRODUCTS SHORTLY. 08/MNK && .DISCUSSION... /ISSUED 427 AM CST FRI FEB 5 2010/ SFC LOW THIS MORNING OVER COASTAL AL/W PANHANDLE OF FL. LARGE SWATH OF RAIN MOVING ACROSS THE STATE. HEAVIEST RAINFALL ACTIVITY WITH A LINE EXTENDING FROM ERN CHAMBERS CO SSWWD THRU BARBOUR CO AND EWD ON TO THE COAST. UPPER LEVEL LOW PRESSURE THIS MORNING IS OVER KS WILL CONTINUE EWD THROUGH TONIGHT TOWARD THE KY/VA AREA. UPPER SW FLOW OVER AL CURRENTLY AHEAD OF THE SFC LOW WILL CONTINUE TO AIDE IN USHERING A WAVE OR SO WITH RAIN CONTINUING THROUGH THIS MORNING BEING WIDESPREAD. BUT AS THE SFC LOW CONTINUES IT TREK TWD SRN GA...ACTIVITY IS EXPECTED TO START TO TAPER DOWN SOME THIS AFTERNOON. SO FAR HAVE SEEN ANYWHERE FROM 1/2 INCH IN A FEW NRN LOCALES TO OVER 2 INCHES SOME SW AND C COUNTIES. BMX STORM TOTAL OVER ESTIMATING WITH SOME EARLIER BRIGHT BANDING. COULD STILL SEE ANOTHER 1/2 TO 1 INCH ACROSS ERN SECTIONS...LESS AMTS W. MOISTURE CONTINUES TO GET SCARCE LATE THIS AFTERNOON INTO TONIGHT AS THE MAIN SYSTEM EXITS. WILL ALLOW FLASH FLOOD WATCH TO EXPIRE AT 6AM AS WELL AS WIND ADVISORY AS MAIN WINDS ARE WITH ERN LINE. RAIN CHANCES ARE NOT COMPLETELY OVER WITH MAIN UPPER LOW PASSING BY JUST TO OUR N. ALTHOUGH ACTIVITY IS EXPECTED TO BECOME MUCH LIGHTER WITH ONLY SCANT AMOUNTS WITH THE WRAP AROUND ACTIVITY. SATURDAY MORNING STILL HAVE IN SOME DRIZZLE WITH SHALLOW MOISTURE ONLY LEFT OVER. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING. BEHIND THIS SYSTEM A WEAK HIGH PRESSURE SETS UP TEMPORARILY. LINGERING SHALLOW MOISTURE WILL KEEP CLOUDS AROUND THROUGH THE WEEKEND. IN OUR EXTENDED...AS WE APPROACH MON...MODELS CONTINUE TO SLOW DOWN OUR NEXT FRONT. RAIN CHANCES COME BACK LATE MONDAY AHEAD OF THE NEXT FRONTAL PASSAGE ON TUES. TUES WITH THE PASSAGE LOOKS TO BE THE BEST CHANCE. ONLY A SLIGHT CHANCE FOR SOME LINGERING ACTIVITY TUE NT. FRONT DOES NOT LOOK AS STRONG AND DO NOT THINK COLD ENOUGH AIR WILL BE IN YET...SO CONTINUING AS A LIGHT RAIN. 08/MNK && .AVIATION...12Z TAF DISCUSSION. THE HEAVY RAINFALL HAS EXITED TO THE EAST ALONG WITH THE STRONGEST WINDS. HOWEVER THIS PRESENTS ANOTHER ISSUE. AS WE WAIT ON THE UPPER LOW TO PASS THROUGH WINDS AT 2000 FEET ARE SCREAMING FROM THE SOUTHEAST AROUND 40 TO 50 KTS. MEANWHILE SURFACE WINDS HAVE CALMED DOWN TO UNDER 10 KTS. THIS PRESENTS A CASE FOR LLWS AREA WIDE. WENT AHEAD AND ADDED AT ALL SITES THROUGH 18 TO 19Z. RAINFALL WILL CONTINUE THROUGH ALL SITES THROUGH 18Z...AND THEN SHIFT TO GENERALLY ANB...MGM...AND TOI AFTER 18Z. THE REST OF THE SITES WILL SEE DRIZZLE AND LOW CLOUDS WILL IMPACT ALL SITES THROUGH THE REST OF THE PERIOD. MAY SEE SOME IMPROVEMENT BY 00Z...BUT WENT WITH A SLOWER TREND GIVEN RECENT MODEL PERFORMANCE. CURRENTLY LOW CLOUDS AT 400 FEET ARE STILL OBSERVED ALL THE WAY WEST TO KPRX IN TX. REMINDER NOTE: WILL CONTINUE TO INCLUDE THE LINE (AMD LTD TO VIS WIND AND WX) FOR KEET DUE TO CONTINUED CONCERN OVER THE CEILOMETER. THE CEILOMETER WILL BE IN TESTING PHASE THROUGH FEBRUARY. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 49 36 45 31 47 / 100 30 10 0 10 ANNISTON 50 38 46 30 48 / 100 20 10 0 10 BIRMINGHAM 51 36 47 30 48 / 70 20 10 0 10 TUSCALOOSA 54 38 50 32 51 / 50 20 10 0 10 CALERA 52 37 48 31 49 / 70 20 10 0 10 AUBURN 52 38 49 30 51 / 100 20 10 10 10 MONTGOMERY 56 41 51 33 53 / 70 20 10 0 10 TROY 58 41 50 32 54 / 90 20 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 08/16
Hazardous weather outlook, Feb 5, 6:27 AM CST, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 627 AM CST FRI FEB 5 2010 ALZ011>015-017>050-061200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 627 AM CST FRI FEB 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. HEAVY RAINFALL OVER THE PAST 24 HOURS HAS RESULTED IN RISES ON AREA RIVERS...WITH A FEW RIVERS FORECAST TO REACH FLOOD STAGE THIS AFTERNOON AND TONIGHT. PLEASE REFER TO RIVER FLOOD STATEMENTS AND WARNINGS FOR MORE SPECIFIC INFORMATION. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME MINOR RIVER FLOODING IS FORECAST TO CONTINUE THROUGH THE WEEKEND. PLEASE CHECK THE LATEST RIVER FLOOD STATEMENTS AND WARNINGS FOR FURTHER DETAILS. BREEZY CONDITIONS ARE EXPECTED ON SATURDAY AS WELL AS WEDNESDAY. A FEW WIND GUSTS MAY REACH 25 TO 30 MPH. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 6:50 PM CST | Areal Flood Advisory | BMX | Marengo | 3 hr |
| Feb 4, 7:08 PM CST | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 11 hr |
| Feb 4, 8:13 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 5 days |
| Feb 4, 8:16 PM CST | Areal Flood Advisory | BMX | Greene, Sumter | 119 min |
| Feb 4, 8:29 PM CST | River Flood Warning | BMX | Sumter | 37 hr |
| Feb 4, 8:42 PM CST | Flash Flood Watch | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more | 9 hr |
| Feb 4, 10:51 PM CST | Areal Flood Advisory | BMX | Autauga, Bibb, Chilton, Dallas, Jefferson, Lowndes and 2 more | 114 min |
| Feb 5, 1:50 AM CST | Areal Flood Advisory | BMX | Autauga, Elmore, Lowndes, Montgomery | 3 hr |
| Feb 5, 3:18 AM CST | River Flood Warning | BMX | Chilton, Coosa, Elmore, Shelby, Talladega | 17 hr |
| Feb 5, 8:23 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 25 hr |
| Feb 5, 8:45 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 47 hr |
| Feb 5, 8:45 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 5 days |
| Feb 5, 10:49 AM CST | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 4 hr |
Nearby
River Flood Warnings in Alabama, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.